Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 47, NWS Little Rock, AR

May 30, 2013Grant County, Saline County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 30, 2013, 9:38 PM CDT for Grant County, Saline County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2013, 9:38 PM CDT (02:38 UTC)
Expired
May 30, 2013, 10:30 PM CDT
In force
52 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Grant County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 42 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 8:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1600 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1600 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

361 
WFUS54 KLZK 310238
TORLZK
ARC053-125-310330-
/O.NEW.KLZK.TO.W.0047.130531T0238Z-130531T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
938 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
  NORTH CENTRAL GRANT COUNTY IN CENTRAL ARKANSAS...

* UNTIL 1030 PM CDT

* AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR TULL...OR 9 MILES SOUTH OF BENTON. DOPPLER
  RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  TULL...               SHAW...               SARDIS...
  ICO...                DETONTI...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3459 9238 3445 9231 3439 9261 3446 9265
TIME...MOT...LOC 0238Z 249DEG 10KT 3444 9257

$$

46
2 follow-up statements
419 
WWUS54 KLZK 310253
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
953 PM CDT THU MAY 30 2013

ARC053-125-310330-
/O.CON.KLZK.TO.W.0047.000000T0000Z-130531T0330Z/
GRANT AR-SALINE AR-
953 PM CDT THU MAY 30 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SALINE AND
NORTH CENTRAL GRANT COUNTIES UNTIL 1030 PM CDT...

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES WEST OF CANE CREEK...OR 10 MILES
NORTH OF SHERIDAN...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  CANE CREEK...         SARDIS...             ICO...
  BELFAST...            DETONTI...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
ARKANSAS.

LAT...LON 3451 9254 3459 9238 3445 9231 3442 9248
TIME...MOT...LOC 0253Z 247DEG 10KT 3445 9244

$$

46
270 
WWUS54 KLZK 310312
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1012 PM CDT THU MAY 30 2013

ARC053-125-310322-
/O.CAN.KLZK.TO.W.0047.000000T0000Z-130531T0330Z/
GRANT AR-SALINE AR-
1012 PM CDT THU MAY 30 2013

...THE TORNADO WARNING FOR SOUTHEASTERN SALINE AND NORTH CENTRAL
GRANT COUNTIES IS CANCELLED...

THE ROTATION IN THE STORM THAT PROMPTED THE WARNING HAS WEAKENED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
ARKANSAS.

&&

LAT...LON 3451 9254 3459 9238 3445 9231 3442 9248
TIME...MOT...LOC 0312Z 247DEG 12KT 3448 9234

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 30, 2:03 PM CDT, 7 hours 35 minutes earlier.

Area forecast discussion, May 30, 2:03 PM CDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 PM CDT THU MAY 30 2013

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SHOWERS/STORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT...WITH
ABUNDANT LOW LEVEL MOISTURE...HIGH SHEAR...AND INSTABILITY
PRESENT. SOME SEVERE STORMS ARE POSSIBLE...AND A TORNADO WATCH HAS
BEEN ISSUED THROUGH 02Z. SOME STRONGER STORMS COULD PRODUCE BRIEF
HEAVY RAINFALL AS WELL...GIVEN THE SLOW MEAN STORM MOTION VECTOR...AND
INCREASING PRECIPITABLE WATER.

ACTIVITY WILL GRADUALLY TRANSLATE NORTHEASTWARD THROUGH THE
OVERNIGHT HOURS...DIMINISHING A BIT AFTER SUNSET. HOWEVER...
ADDITIONAL SHOWERS/STORMS ARE POSSIBLE AS ANOTHER WAVE MOVES
THROUGH...AND THE LOW LEVEL JET KICKS IN. THESE WILL MOST LIKELY
AFFECT NORTHERN ARKANSAS.

THERE WILL LIKELY BE A BRIEF BREAK DURING THE DAY FRIDAY. HOWEVER...
COLD FRONT WILL START TO MAKE ITS WAY INTO THE REGION LATE FRIDAY
AFTERNOON AND EARLY FRIDAY EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP AND OVERSPREAD THE AREA...PARTICULARLY IN THE
NORTHWEST. DUE TO ALREADY WET GROUND...THE ADDITIONAL RAINFALL
EXPECTED COULD CAUSE FLASH FLOODING. AMOUNTS OF TWO TO FOUR INCHES
ARE POSSIBLE...WITH HIGHER TOTALS OF FIVE INCHES OR MORE NOT OUT
OF THE QUESTION. FOR THIS REASON...HAVE ISSUED A FLASH FLOOD WATCH
FOR NORTHWEST/NORTH CENTRAL ARKANSAS BEGINNING FRIDAY EVENING
THROUGH MID DAY SATURDAY. IF MODEL TRENDS ARE ANY INDICATION...
THIS MAY NEED TO BE ADJUSTED SOUTHWARD A BIT IN THE NEXT 12-24
HOURS.

THE FRONT WILL MOVE INTO CENTRAL/SOUTHERN ARKANSAS MID DAY INTO
LATE SATURDAY...WITH SHOWERS/STORMS CONTINUING. WHILE LOCALIZED
HEAVY RAINFALL IS A POSSIBILITY THEN...IT/S NOT EXPECTED TO BE AS
WIDESPREAD.

FRONT SHOULD CLEAR OUT BY LATE SATURDAY...WITH COOLER WEATHER IN
THE OFFING.
&&

.LONG TERM...MONDAY THROUGH THURSDAY
NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     70  81  71  81 /  60  30  50  70
CAMDEN AR         70  85  71  88 /  50  10  20  60
HARRISON AR       67  82  68  78 /  60  30  80  80
HOT SPRINGS AR    71  85  73  83 /  50  10  20  70
LITTLE ROCK   AR  71  86  72  84 /  40  20  20  70
MONTICELLO AR     72  90  73  89 /  30  10  20  60
MOUNT IDA AR      72  84  74  83 /  50  10  30  70
MOUNTAIN HOME AR  68  82  68  81 /  60  30  80  80
NEWPORT AR        71  83  71  81 /  60  30  30  70
PINE BLUFF AR     71  85  72  85 /  30  10  20  70
RUSSELLVILLE AR   70  83  71  81 /  50  20  50  80
SEARCY AR         70  83  70  82 /  50  20  30  70
STUTTGART AR      71  85  72  86 /  40  20  20  70
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON
FOR BAXTER-BOONE-MARION-NEWTON-SEARCY.
&&

SHORT TERM...57 / LONG TERM...62
Hazardous weather outlook, May 30, 8:47 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CDT THU MAY 30 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
847 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE
AREA THROUGH MOST OF THE OVERNIGHT HOURS. DAMAGING WIND GUSTS AND
VERY HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

YET ANOTHER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE REGION ON
FRIDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES THROUGH THE
NATIONS MID SECTION. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE DURING THE DAY AND SOME OF THE STORMS COULD BE STRONG TO
POSSIBLY SEVERE...ESPECIALLY IN THE AFTERNOON HOURS. THE MAIN SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS BUT THE TORNADO
THREAT CAN NOT BE DISCOUNTED ENTIRELY.

IN ADDITION TO THE POSSIBILITY OF STRONG STORMS...THE MOISTURE LADEN
AIR MASS COULD ALSO LEAD TO LOCALLY HEAVY RAIN. ROUGHLY THE NORTHERN
HALF OF THE STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER FRIDAY.

THE AFOREMENTIONED UPPER TROUGH WILL MOVE OFF TO THE NORTHEAST ON
SATURDAY FINALLY ALLOWING A SLOW MOVING COLD FRONT TO ADVANCE INTO
THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THE BOUNDARY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY
SEVERE WITH DAMAGING WINDS AND HEAVY RAIN THE MAIN CONCERN. THE AREA
OF CONCERN WILL BE ALONG THE BOUNDARY ITSELF AND WILL COVER A MUCH
LARGER AREA THAN TODAY OR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH MOST OF THE OVERNIGHT
HOURS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/55

In the hours before

Local storm report, May 30, 8:58 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
858 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     FLASH FLOOD      HOT SPRINGS VILLAGE     34.67N 93.00W
05/30/2013                   GARLAND            AR   SOCIAL MEDIA

            FLOODING REPORTED ON HIGHWAY 7 AND BARCELONA ROAD.

0857 PM     HAIL             HOT SPRINGS             34.49N 93.05W
05/30/2013  E1.50 INCH       GARLAND            AR   LAW ENFORCEMENT

            HAIL REPORTED TO LAST FOR FIVE MINUTES.

&&

55
Local storm report, May 30, 9:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
902 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     FLASH FLOOD      3 NNW RUBICON           34.67N 92.79W
05/30/2013                   SALINE             AR   AMATEUR RADIO

            ALUM FORK OF THE SALINE RIVER REPORTED TO BE FLOODING
            PORTIONS OF HIGHWAY 9.

0900 PM     FLASH FLOOD      HOT SPRINGS             34.49N 93.05W
05/30/2013                   GARLAND            AR   LAW ENFORCEMENT

            SIX TO EIGHT INCHES OF WATER REPORTED ON CENTRAL AVENUE
            AND MLK BYPASS.

&&

55
Local storm report, May 30, 9:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
925 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     FLASH FLOOD      4 SSE PINNACLE MOUNTAIN 34.76N 92.45W
05/30/2013                   PULASKI            AR   AMATEUR RADIO

            WATER REPORTED OVER THE ROADWAYS AT KANIS AND CHENAL.

&&

55
Local storm report, May 30, 9:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
932 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     TSTM WND GST     MACON                   34.92N 92.17W
05/30/2013  E60 MPH          PULASKI            AR   TRAINED SPOTTER

&&

55
Local storm report, May 30, 9:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
933 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     FLASH FLOOD      DOWNTOWN LITTLE ROCK    34.73N 92.23W
05/30/2013                   PULASKI            AR   LAW ENFORCEMENT

            FLOODING REPORTED AT I630 AND MAIN ST.

&&

55
Local storm report, May 30, 9:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
935 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     FLASH FLOOD      FERNDALE                34.78N 92.55W
05/30/2013                   PULASKI            AR   AMATEUR RADIO

            UP TO THREE FEET OF WATER WAS REPORTED OVER LOCAL
            ROADWAYS.

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:07 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Saline38 min
May 30, 7:14 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike46 min
May 30, 7:25 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline, Yell50 min
May 30, 7:28 PM CDTSpecial Weather StatementLZKFaulkner47 min
May 30, 7:30 PM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Pike, Polk, Scott and 1 more3 hr
May 30, 7:45 PM CDTTornado WarningLZKPerry, Pulaski, Saline30 min
May 30, 7:48 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline42 min
May 30, 7:56 PM CDTTornado WarningLZKPulaski, Saline34 min
May 30, 8:00 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring45 min
May 30, 8:01 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell44 min
May 30, 8:10 PM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery, Perry, Saline3 hr
May 30, 8:13 PM CDTTornado WarningLZKFaulkner, Perry, Pulaski, Saline47 min
May 30, 8:20 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, White40 min
May 30, 8:24 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline51 min
May 30, 8:30 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Pulaski, Saline60 min
May 30, 8:40 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring35 min
May 30, 8:44 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring61 min
May 30, 8:45 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery45 min
May 30, 8:55 PM CDTFlash Flood WarningLZKFaulkner, Garland, Grant, Hot Spring, Pulaski, Saline3 hr
May 30, 9:11 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski64 min
May 30, 9:13 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski47 min
May 30, 9:33 PM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White3 hr
May 30, 9:41 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White49 min
May 30, 10:15 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline45 min
May 30, 10:21 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff39 min
May 30, 10:27 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski48 min
May 30, 10:28 PM CDTSpecial Weather StatementLZKWhite47 min
May 30, 10:34 PM CDTFlash Flood WarningLZKFaulkner, Garland, Hot Spring, Montgomery, Perry, Pike and 5 more4 hr
May 30, 10:40 PM CDTRiver Flood WarningLZKSaline36 hr
May 30, 10:41 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott49 min
May 30, 10:50 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope40 min
May 30, 10:56 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski49 min
May 30, 10:58 PM CDTSpecial Weather StatementLZKPrairie47 min
May 30, 11:25 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell50 min
May 30, 11:47 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie43 min
May 30, 11:50 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, White40 min
May 30, 11:51 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff39 min
May 30, 11:52 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton53 min
May 31, 12:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White36 min
May 31, 12:14 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell61 min
May 31, 12:27 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, White48 min
May 31, 12:29 AM CDTSevere Thunderstorm WarningLZKMonroe, Woodruff31 min
May 31, 12:53 AM CDTTornado WarningLZKMonroe, Woodruff37 min
May 31, 1:24 AM CDTSpecial Weather StatementLZKCleburne46 min
May 31, 1:48 AM CDTSpecial Weather StatementLZKVan Buren47 min
May 31, 1:58 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott47 min
May 31, 2:03 AM CDTFlash Flood WarningLZKHot Spring6 hr
May 31, 2:30 AM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 4 more3 hr
May 31, 2:45 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott45 min
May 31, 3:17 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Izard, Pope, Searcy, Stone and 1 more5 hr
May 31, 3:27 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery63 min
May 31, 3:38 AM CDTFlash Flood WarningLZKCleburne, Independence, Izard, Jackson, Stone, White and 1 more5 hr
May 31, 3:42 AM CDTSpecial Weather StatementLZKIndependence43 min
May 31, 3:58 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Saline62 min
May 31, 4:02 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff43 min
May 31, 6:19 AM CDTRiver Flood WarningLZKYell28 hr
May 31, 10:16 AM CDTRiver Flood AdvisoryLZKClark, Hot Spring26 hr
May 31, 12:33 PM CDTRiver Flood WarningLZKWhite, Woodruff15 days

Nearby

Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.